# SDR UIEA2018092502055

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,183 hours, 9,868 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38760722
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN. REMOVED AND REPLACED INLET COMPRESSOR SENSOR IAW AMM 49-61-03. OPS CHECK NORMAL.
